# SDR 2005FA0000217

- Difficulty date: January 13, 2005
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N146XL
- Make and model: Lear 45LEAR
- Aircraft serial: 187
- Engine: Garrtt TFE731*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Failed
- Location: Ailerons
- Part time: 1,780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY FLIGHT CONTROL CABLES ARE FAILING INSP, DUE TO WEAR ON CONTROL CABLE FAIRLEADS IN FUSELAGE AND EMPANNAGE.  DETAILED INSP IS PERFORMED AT 4800 HRS.  FOLLOWING CABLES FAILE AT 1780.3 HRS.  FUSELAGE AILERON CABLES, RUDDER CABLES, ELEVATOR CABLES.  CAUSE IS DUE TO CABLE FAIRLEADS BEING MADE FROM TOO HARD OF MATERIAL CAUSING CONTROL CABLES TO WEAR INSTEAD OF FAIRLEADS.  RECOMM: TO PERFORM SB, (FUSELAGE REPLACEMENT OF THE CABIN FLIGHT CONTROL FAIRLEADS) THIS SB INSTALLS DIFFERENT PN FAIRLEAD IN THE AC, WHICH IS MADE OF A SOFTER MATERIAL. (CE09200502297) (K)
